MAUDE Adverse Event Report: ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INC.) ARROW CATHETER, PERCUTANEOUS; RADIAL ARTERY CATHETERIZATION KIT

ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INC.) ARROW CATHETER, PERCUTANEOUS; RADIAL ARTERY CATHETERIZATION KIT
Model Number IPN037160
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Radial artrey cath broke off in patient during insertion.Fda safety report id # (b)(4).

Brand Name
ARROW CATHETER, PERCUTANEOUS
Common Device Name
RADIAL ARTERY CATHETERIZATION KIT
Manufacturer (Section D)
ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INC.)
reading PA 19605
MDR Report Key8757478
Report NumberMW5087783
Device Sequence Number19342851
Product Code DQY
UDI-Device Identifier20801902121572
UDI-Public(01)20801902121572
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberIPN037160
Device Catalogue NumberAK-04122
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight102